Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
*Stefy*

Enlarged pores on Accutane

Recommended Posts

I've noticed some days ago that the pores on my nose and higher cheeks look enlarged and some are quite a lot...what is happening?

Isn't Accutane supposed to man+ke the sebaceous glands smaller and the pores too?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×